| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, during the intraocular lens (iol) implant procedure the plunger went to the right and caused the back haptic to twist and fold.The procedure was completed on the same day.There was no patient contact with device.Additional information received and stated that there was no patient contact with the product listed below.Per the reporter it seems to be the plunger that is too far to the right of the trailing haptic and then causes the haptic to crumple and twist.